Access count of this item: 86

Files in This Item:
File Description SizeFormat 
KJ00004748830.pdf241.55 kBAdobe PDFView/Open
Title: Heisenberg Modelに於けるGreen関数法
Authors: 小口, 明秀  KAKEN_name
Author's alias: Oguchi, Akihide
Issue Date: 20-Mar-1970
Publisher: 物性研究刊行会
Journal title: 物性研究
Volume: 13
Issue: 6
Start page: 453
End page: 459
Description: この論文は国立情報学研究所の電子図書館事業により電子化されました。
Appears in Collections:Vol.13 No.6

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.